Article citationsMore>>

N. K. Govil and Q. I. Rahman, “Functions of Exponential Type Not Vanishing in a Half Plane and Related Polynomials,” Transactions of the American Mathematical Society, Vol. 137, 1969, pp. 501-517. doi:10.1090/S0002-9947-1969-0236385-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.